Control of Partially Observed Diffusions

Robert Elliott, Hailiang Yang

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
Plum Print visual indicator of research metrics
  • Citations
    • Citation Indexes: 7
  • Captures
    • Readers: 4
see details

Abstract

The optimal control of a partially observed diffusion is discussed when the control parameter is present in both the drift and diffusion coefficients. Using a differentiation result of Btagovescenskii and
Freidlin, and adapting techniques of Bensoussan, we obtain a stochastic
minimum principle.
Original languageEnglish
Pages (from-to)485-501
JournalJournal of Optimization Theory and Applications
Volume71
Issue number3
DOIs
Publication statusPublished - 1991
Externally publishedYes

Fingerprint

Dive into the research topics of 'Control of Partially Observed Diffusions'. Together they form a unique fingerprint.

Cite this

Elliott, R., & Yang, H. (1991). Control of Partially Observed Diffusions. Journal of Optimization Theory and Applications, 71(3), 485-501. https://doi.org/10.1007/BF00941399